# SDR AALA201902010004

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5215
- Condition: No Test
- Location: Emergency Lights
- Part time: 72,491 hours, 9,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY ASSY M334401 AT THE R3 DOOR CEILING,  FAILED AN OPS CHECK.  REMOVED & REPLACED THE POWER SUPPLY,  AND OPS CHECKED GOOD IAW AMM 33-51-06.
